# SDR VNAA2016081800014

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DOOR SILL ASSEMBLY AND PERFORMED CHECKS IAW THE AMM.
